Alert archive / Colorado / Wind Chill Watches in 2011
Wind Chill Watch 1, NWS Pueblo, CO
NWS Pueblo, CO issued this wind chill watch at Feb 1, 2011, 3:10 PM MST for 10 counties in Colorado. It took effect at Feb 2, 2011, 6:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 1, 2011, 3:10 PM MST (22:10 UTC)
- In effect from
- Feb 2, 2011, 6:00 PM MST
- Expired
- Feb 2, 2011, 4:14 AM MST
- In force
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Crowley County, CO, El Paso County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 71 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.2 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 720 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -79 m²/s²
- 0-3 km storm-relative helicity
- -65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
192 WWUS45 KPUB 012210 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 310 PM MST TUE FEB 1 2011 COZ084>089-093>099-020415- /O.NEW.KPUB.WC.A.0001.110203T0100Z-110203T1600Z/ /O.CON.KPUB.WC.W.0002.000000T0000Z-110202T1500Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS... PUEBLO...WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS... LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE... LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH 310 PM MST TUE FEB 1 2011 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 8 AM MST WEDNESDAY... ...WIND CHILL WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WIND CHILL WATCH...WHICH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING. A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 8 AM MST WEDNESDAY. * LOCATION...ALL THE SOUTHEAST COLORADO PLAINS AND INTERSTATE 25 CORRIDOR...INCLUDING PUEBLO...COLORADO SPRINGS...LA JUNTA... LAMAR...TRINIDAD AND SPRINGFIELD. * CAUSE AND TIMING...A WINTER STORM SYSTEM HAS SENT AN ARCTIC AIR MASS INTO THE REGION. * WIND...NORTH TO NORTHEAST AT 15 TO 25 MPH WITH GUSTS TO 40 MPH THROUGH THIS EVENING...DIMINISHING TOWARD WEDNESDAY MORNING. * TEMPERATURES...LOWS TONIGHT WILL RANGE FROM 10 BELOW TO 25 BELOW ZERO WITH LOCATIONS NORTH OF HIGHWAY 50 HAVING THE COLDEST TEMPERATURES. * WIND CHILL VALUES...20 BELOW TO 45 DEGREES BELOW ZERO. AREAS NORTH OF HIGHWAY 50 WILL SEE THE LOWEST WIND CHILL VALUES. * IMPACT...BITTERLY COLD TEMPERATURES AND WIND WILL PRODUCE HAZARDOUS WIND CHILLS. EXPOSED SKIN CAN DEVELOP FROSTBITE IN AS LITTLE AS 10 MINUTES IN THESE EXTREMELY COLD TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THESE CONDITIONS CAN FREEZE EXPOSED SKIN WITHIN 10 MINUTES AND COULD LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. WEAR LAYERS OF LOOSE-FITTING LIGHTWEIGHT CLOTHING. COVER AS MUCH OF YOUR SKIN AS POSSIBLE USING MITTENS...EAR MUFFS...SCARF...HAT AND FACE PROTECTION. && $$ COZ066-068-020100- /O.CON.KPUB.WW.Y.0005.000000T0000Z-110202T0100Z/ LA GARITA MOUNTAINS ABOVE 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...NORTH PASS...CUMBRES PASS...WOLF CREEK PASS 310 PM MST TUE FEB 1 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. * LOCATION...THE EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS ABOVE 10000 FEET...INCLUDING CUMBRES...WOLF CREEK AND NORTH PASSES. * CAUSE AND TIMING...A COLD WINTER STORM SYSTEM WILL SLOWLY MOVE ACROSS COLORADO THROUGH THIS EVENING...BRINGING SNOW AND VERY COLD TEMPERATURES TO THE REGION. * SNOW ACCUMULATION...ADDITIONAL SNOWFALL ACCUMULATIONS OF 2 TO 3 INCHES ARE POSSIBLE THROUGH THIS EVENING...ESPECIALLY ON EAST FACING SLOPES. * WIND...NORTHEAST 10 TO 20 MPH. * IMPACT...SNOW WILL RESULT IN SLICK...SNOW PACKED ROADS AND REDUCED VISIBILITIES...PRODUCING HAZARDOUS TRAVEL CONDITIONS ESPECIALLY OVER WOLF CREEK PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. && $$
3 follow-up statements
299 WWUS45 KPUB 020046 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 546 PM MST TUE FEB 1 2011 COZ066-068-020200- /O.CAN.KPUB.WW.Y.0005.000000T0000Z-110202T0100Z/ LA GARITA MOUNTAINS ABOVE 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- 546 PM MST TUE FEB 1 2011 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE WINTER WEATHER ADVISORY. LIGHT SNOW IS EXPECTED TO CONTINUE TONIGHT OVER THE LA GARITA AND EASTERN SAN JUAN MOUNTAINS. AN ADDITIONAL 1 TO 2 INCHES OF SNOW IS PROJECTED OVER THE REGION TONIGHT...HOWEVER HEAVY SNOW IS NOT ANTICIPATED...THEREFORE THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. $$ COZ084>089-093>099-020700- /O.CON.KPUB.WC.W.0002.000000T0000Z-110202T1500Z/ /O.CON.KPUB.WC.A.0001.110203T0100Z-110203T1600Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS... PUEBLO...WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS... LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE... LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH 546 PM MST TUE FEB 1 2011 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 8 AM MST WEDNESDAY... ...WIND CHILL WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 8 AM MST WEDNESDAY. A WIND CHILL WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING. * LOCATION...ALL THE SOUTHEAST COLORADO PLAINS AND INTERSTATE 25 CORRIDOR...INCLUDING PUEBLO...COLORADO SPRINGS...LA JUNTA... LAMAR...TRINIDAD AND SPRINGFIELD. * CAUSE AND TIMING...A WINTER STORM SYSTEM HAS SENT AN ARCTIC AIR MASS INTO THE REGION. * WIND...NORTH TO NORTHEAST AT 15 TO 25 MPH WITH WIND GUSTS TO 40 MPH AT TIMES THROUGH THIS EVENING...DIMINISHING TOWARD WEDNESDAY MORNING. * TEMPERATURES...LOWS TONIGHT WILL RANGE FROM 10 BELOW TO 25 BELOW ZERO WITH LOCATIONS NORTH OF HIGHWAY 50 HAVING THE COLDEST TEMPERATURES. * WIND CHILL VALUES...20 BELOW TO 45 DEGREES BELOW ZERO AT TIMES. AREAS NORTH OF HIGHWAY 50 WILL SEE THE LOWEST WIND CHILL VALUES. * IMPACT...BITTERLY COLD TEMPERATURES AND WIND WILL PRODUCE HAZARDOUS WIND CHILLS. EXPOSED SKIN CAN DEVELOP FROSTBITE IN AS LITTLE AS 10 MINUTES IN THESE EXTREMELY COLD TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THESE CONDITIONS CAN FREEZE EXPOSED SKIN WITHIN 10 MINUTES AND COULD LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. WEAR LAYERS OF LOOSE-FITTING LIGHTWEIGHT CLOTHING. COVER AS MUCH OF YOUR SKIN AS POSSIBLE USING MITTENS...EAR MUFFS...SCARF...HAT AND FACE PROTECTION. && $$
571 WWUS45 KPUB 020517 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1017 PM MST TUE FEB 1 2011 COZ069>071-021130- /O.EXA.KPUB.WC.W.0002.000000T0000Z-110202T1500Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 1017 PM MST TUE FEB 1 2011 ...WIND CHILL WARNING IN EFFECT UNTIL 8 AM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL 8 AM MST WEDNESDAY. * LOCATION...THE SAN LUIS VALLEY...INCLUDING ALAMOSA. * CAUSE AND TIMING...A WINTER STORM SYSTEM HAS SENT AN ARCTIC AIR MASS INTO THE REGION. * WIND...EAST 15 TO 25 MPH WITH WIND GUSTS TO 40 MPH AT TIMES THROUGH MIDNIGHT WILL FUNNEL THROUGH THE PASSES WITHIN THE SANGRE DE CRISTO MOUNTAINS AND INTO CENTRAL AND EASTERN PORTIONS OF THE SAN LUIS VALLEY. WINDS WILL GRADUALLY DIMINISH TOWARDS WEDNESDAY MORNING. * TEMPERATURES...LOWS TONIGHT WILL RANGE FROM 10 BELOW TO 20 BELOW ZERO. * WIND CHILL VALUES...25 BELOW TO 35 DEGREES BELOW ZERO AT TIMES...MAINLY ACROSS CENTRAL AND EASTERN PORTIONS OF THE SAN LUIS VALLEY. * IMPACT...BITTERLY COLD TEMPERATURES AND WIND WILL PRODUCE HAZARDOUS WIND CHILLS. EXPOSED SKIN CAN DEVELOP FROSTBITE IN AS LITTLE AS 10 MINUTES IN THESE EXTREMELY COLD TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THESE CONDITIONS CAN FREEZE EXPOSED SKIN WITHIN 10 MINUTES AND COULD LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. WEAR LAYERS OF LOOSE-FITTING LIGHTWEIGHT CLOTHING. COVER AS MUCH OF YOUR SKIN AS POSSIBLE USING MITTENS...EAR MUFFS...SCARF...HAT AND FACE PROTECTION. && $$ COZ084>089-093>099-021130- /O.CON.KPUB.WC.W.0002.000000T0000Z-110202T1500Z/ /O.CON.KPUB.WC.A.0001.110203T0100Z-110203T1600Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS... PUEBLO...WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS... LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE... LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH 1017 PM MST TUE FEB 1 2011 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 8 AM MST WEDNESDAY... ...WIND CHILL WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 8 AM MST WEDNESDAY. A WIND CHILL WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING. * LOCATION...ALL THE SOUTHEAST COLORADO PLAINS AND INTERSTATE 25 CORRIDOR...INCLUDING PUEBLO...COLORADO SPRINGS...LA JUNTA... LAMAR...TRINIDAD AND SPRINGFIELD. * CAUSE AND TIMING...A WINTER STORM SYSTEM HAS SENT AN ARCTIC AIR MASS INTO THE REGION. * WIND...NORTH TO NORTHEAST AT 15 TO 25 MPH WITH WIND GUSTS TO 30 MPH AT TIMES...DIMINISHING TOWARD WEDNESDAY MORNING. * TEMPERATURES...LOWS TONIGHT WILL RANGE FROM 10 BELOW TO 25 BELOW ZERO WITH LOCATIONS NORTH OF HIGHWAY 50 HAVING THE COLDEST TEMPERATURES. * WIND CHILL VALUES...20 BELOW TO 45 DEGREES BELOW ZERO AT TIMES. AREAS NORTH OF HIGHWAY 50 WILL SEE THE LOWEST WIND CHILL VALUES. * IMPACT...BITTERLY COLD TEMPERATURES AND WIND WILL PRODUCE HAZARDOUS WIND CHILLS. EXPOSED SKIN CAN DEVELOP FROSTBITE IN AS LITTLE AS 10 MINUTES IN THESE EXTREMELY COLD TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THESE CONDITIONS CAN FREEZE EXPOSED SKIN WITHIN 10 MINUTES AND COULD LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. WEAR LAYERS OF LOOSE-FITTING LIGHTWEIGHT CLOTHING. COVER AS MUCH OF YOUR SKIN AS POSSIBLE USING MITTENS...EAR MUFFS...SCARF...HAT AND FACE PROTECTION. && $$
164 WWUS45 KPUB 021114 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 414 AM MST WED FEB 2 2011 COZ084>089-093>099-021715- /O.UPG.KPUB.WC.A.0001.110203T0100Z-110203T1600Z/ /O.NEW.KPUB.WC.Y.0005.110203T0100Z-110203T1600Z/ /O.EXT.KPUB.WC.W.0002.000000T0000Z-110202T1600Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS... PUEBLO...WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS... LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE... LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH 414 AM MST WED FEB 2 2011 ...WIND CHILL WARNING NOW IN EFFECT UNTIL 9 AM MST THIS MORNING... ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM MST THURSDAY. THE WIND CHILL WARNING IS NOW IN EFFECT UNTIL 9 AM MST THIS MORNING. THE WIND CHILL WATCH IS NO LONGER IN EFFECT. * LOCATION...ALL THE SOUTHEAST COLORADO PLAINS AND INTERSTATE 25 CORRIDOR...INCLUDING PUEBLO...COLORADO SPRINGS...LA JUNTA... LAMAR...TRINIDAD AND SPRINGFIELD. * CAUSE AND TIMING...A WINTER STORM SYSTEM HAS SENT AN ARCTIC AIR MASS INTO THE REGION. * WIND...NORTH TO NORTHEAST 5 TO 15 MPH...DIMINISHING BY LATE MORNING. FOR TONIGHT...WEST TO NORTHWEST WINDS 5 TO 10 MPH. * TEMPERATURES...TEMPERATURES AROUND SUNRISE WILL RANGE FROM 5 BELOW TO 15 BELOW ZERO...WITH A FEW LOCATIONS OVER NORTHERN EL PASO COUNTY NEAR 20 BELOW. TEMPERATURES WILL SLOWLY WARM TO AROUND ZERO BY MIDDAY. FOR TONIGHT...LOW TEMPERATURES WILL AGAIN FALL INTO THE 5 BELOW TO 15 BELOW ZERO RANGE. * WIND CHILL VALUES...20 BELOW TO 35 DEGREES BELOW ZERO AT TIMES THIS MORNING. AREAS EAST OF INTERSTATE 25 WILL HAVE THE LOWEST WIND CHILL VALUES. FOR TONIGHT...WIND CHILLS WILL RANGE FROM 15 TO 25 BELOW ZERO. * IMPACT...BITTERLY COLD TEMPERATURES AND WIND WILL PRODUCE HAZARDOUS WIND CHILLS. EXPOSED SKIN CAN DEVELOP FROSTBITE IN AS LITTLE AS 10 MINUTES IN THESE EXTREMELY COLD TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THESE CONDITIONS CAN FREEZE EXPOSED SKIN WITHIN 10 MINUTES AND COULD LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. WEAR LAYERS OF LOOSE-FITTING LIGHTWEIGHT CLOTHING. COVER AS MUCH OF YOUR SKIN AS POSSIBLE USING MITTENS...EAR MUFFS...SCARF...HAT AND FACE PROTECTION. && $$ COZ069>071-021715- /O.NEW.KPUB.WC.Y.0005.110203T0100Z-110203T1600Z/ /O.CON.KPUB.WC.W.0002.000000T0000Z-110202T1500Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 414 AM MST WED FEB 2 2011 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM MST THURSDAY. A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING. * LOCATION...THE SAN LUIS VALLEY...INCLUDING ALAMOSA. * CAUSE AND TIMING...A WINTER STORM SYSTEM HAS SENT AN ARCTIC AIR MASS INTO THE REGION. * WIND...EAST 5 TO 15 MPH. WINDS WILL GRADUALLY DIMINISH TOWARDS MID MORNING. FOR TONIGHT...WEST TO NORTHWEST WINDS 5 TO 10 MPH. * TEMPERATURES...EARLY MORNING TEMPERATURES WILL RANGE FROM 10 BELOW TO 20 BELOW ZERO...WITH READINGS WARMING TO AROUND ZERO BY MIDDAY. FOR TONIGHT...LOW TEMPERATURES WILL AGAIN FALL INTO THE 10 BELOW TO 20 BELOW ZERO RANGE. * WIND CHILL VALUES...25 BELOW TO 35 DEGREES BELOW ZERO AT TIMES...MAINLY ACROSS CENTRAL AND EASTERN PORTIONS OF THE SAN LUIS VALLEY. FOR TONIGHT...WIND CHILLS WILL RANGE FROM 15 TO 25 BELOW ZERO. * IMPACT...BITTERLY COLD TEMPERATURES AND WIND WILL PRODUCE HAZARDOUS WIND CHILLS. EXPOSED SKIN CAN DEVELOP FROSTBITE IN AS LITTLE AS 10 MINUTES IN THESE EXTREMELY COLD TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THESE CONDITIONS CAN FREEZE EXPOSED SKIN WITHIN 10 MINUTES AND COULD LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. WEAR LAYERS OF LOOSE-FITTING LIGHTWEIGHT CLOTHING. COVER AS MUCH OF YOUR SKIN AS POSSIBLE USING MITTENS...EAR MUFFS...SCARF...HAT AND FACE PROTECTION. && $$ COZ083-021715- /O.NEW.KPUB.WC.Y.0005.110203T0100Z-110203T1600Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- INCLUDING...CANON CITY...PENROSE 414 AM MST WED FEB 2 2011 ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM MST THURSDAY. * LOCATION...FREMONT COUNTY...INCLUDING CANON CITY. * CAUSE AND TIMING...A WINTER STORM SYSTEM HAS SENT AN ARCTIC AIR MASS INTO THE REGION. * WIND...WEST TO NORTHWEST WINDS 5 TO 10 MPH. * TEMPERATURES...LOW TEMPERATURES WILL FALL INTO THE 5 BELOW TO 15 BELOW ZERO RANGE. * WIND CHILL VALUES...WIND CHILLS WILL RANGE FROM 15 BELOW TO 25 BELOW ZERO. * IMPACT...BITTERLY COLD TEMPERATURES AND WIND WILL PRODUCE HAZARDOUS WIND CHILLS. EXPOSED SKIN CAN DEVELOP FROSTBITE IN AS LITTLE AS 30 MINUTES IN THESE EXTREMELY COLD TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WIND CHILL VALUES FROM MINUS 18 TO MINUS 24 DEGREES FAHRENHEIT ARE EXPECTED. THESE CONDITIONS CAN FREEZE EXPOSED SKIN WITHIN 30 MINUTES AND COULD LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. WEAR LAYERS OF LOOSE-FITTING LIGHTWEIGHT CLOTHING. COVER AS MUCH OF YOUR SKIN AS POSSIBLE USING MITTENS...EAR MUFFS...SCARF...HAT AND FACE PROTECTION. && $$
What forecasters said that day
The local office's own words before this wind chill watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this wind chill watch went out at Feb 1, 10:36 AM MST, 4 hours 34 minutes earlier.
Area forecast discussion, Feb 1, 10:36 AM MST, 4 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 1036 AM MST TUE FEB 1 2011 .UPDATE... UPDATED TO LET THE WINTER WEATHER ADVISORY FOR THE EASTERN MOUNTAINS AND ADJACENT PLAINS OF THE SOUTHERN I-25 CORRIDOR EXPIRE. LIGHT SNOW IS EXPECTED TO CONTINUE OVER THIS REGION THROUGH THE REST OF THE AFTERNOON HOWEVER ADDITIONAL ACCUMULATIONS WILL ONLY AMOUNT TO ABOUT AN INCH...WITH A COUPLE INCHES IN THE HIGHER ELEVATIONS. TEMPERATURES CONTINUE TO BE RUNNING FROM NEAR ZERO TO 10 BELOW ZERO LATE THIS MORNING. WINDS HAVE BEEN GUSTING FROM 25 TO 40 MPH. THESE WINDS HAVE COMBINED WITH THE VERY COLD TEMPERATURES TO PRODUCE WIND CHILL VALUES OF 30 TO 45 BELOW ZERO. PEOPLE SHOULD TAKE EXTREME CAUTION AND LIMIT OUTSIDE ACTIVITIES TO PREVENT FROSTBITE. NO OTHER CHANGES TO THE FORECAST ARE EXPECTED AT THIS TIME. MOZLEY && .AVIATION... WINDS HAVE BEEN GUSTING AT KCOS THIS MORNING AROUND 30 KTS AND WILL CONTINUE THROUGH THIS AFTERNOON. NOT ANTICIPATING ANY MORE SNOW AT KCOS...HOWEVER THE STRONG WINDS WILL LIKELY PRODUCE PERIODS OF BLOWING SNOW WHICH MAY REDUCE VISIBILITIES AT TIMES ON AREA RUNWAYS. CIGS HAVE BEEN SLOWLY RISING THIS MORNING AND WILL LIKELY REMAIN AROUND 4 TO 6 KFT. EXPECT VFR AT KCOS THROUGH THE REST OF THE AFTERNOON WITH BRIEF PERIODS OF BLOWING SNOW PRODUCING BRIEF MVFR CONDITIONS. WINDS ARE NOT AS STRONG AT KPUB...HOWEVER THEY HAVE BEEN GUSTING AROUND 25 KTS. SNOW IS MOST LIKELY FINISHED AT KPUB AS WELL WITH BLOWING SNOW PRODUCING BRIEF PERIODS OF MVFR. CIGS HAVE ALSO BEEN ON THE RISE AT KPUB AND WILL REMAIN 3 TO 6 KFT THROUGH THIS AFTERNOON. SNOWY CONDITIONS HAVE PREVAILED AT KALS THIS MORNING AND WILL LIKELY DO SO THROUGH THIS EVENING. AIRPORT OBSERVATIONS HAVE INDICATED VISIBILITIES DROPPING TO AROUND 1 SM AND CIGS AROUND 1 KFT. EXPECT THESE CONDITIONS TO PREVAIL OFF AND ON THROUGH THIS EVENING WITH A COUPLE OF INCHES OF SNOW ACCUMULATION EXPECTED ON AREA RUNWAYS. MOZLEY && .PREV DISCUSSION... /ISSUED 430 AM MST TUE FEB 1 2011/ SHORT TERM... (TODAY AND TONIGHT) ..COLD...REALLY COLD... CURRENTLY...SNOWFALL COMING TO AN END OVER MOST OF THE EASTERN MOUNTAINS AND PLAINS NORTH OF THE ARKANSAS RIVER...AS LAST BAND OF LIGHT SNOW SINKS SOUTH OVER THE SANGRES AND SOUTHERN I-25 CORRIDOR. ARCTIC AIR FIRMLY ENTRENCHED OVER THE AREA...WITH 11Z TEMPS NEAR OR SLIGHTLY BELOW ZERO MANY LOCATIONS. WINDS GUSTING TO 20-25 KNOTS OVER THE PLAINS ALONG AND EAST OF I-25 WERE PRODUCING WIND CHILLS IN THE MINUS 20 TO MINUS 30 RANGE. TODAY...WILL DROP WINTER WEATHER ADVISORY FOR THE NORTHERN HALF OF THE AREA WITH THE NEW FORECAST...BUT KEEP IT GOING THROUGH 18Z FOR THE SANGRES/WETS/SRN I-25 CORRIDOR...WHERE AN ADDITIONAL INCH OR TWO OF SNOW IS POSSIBLE. WILL ALSO KEEP THE ADVISORY GOING OVER THE SAN JUANS/LA GARITAS THROUGH 00Z...AS LIFT AHEAD OF UPPER LOW SINKING SOUTH OUT OF WYOMING WILL BE STRONGEST HERE...WITH AN ADDITIONAL 2-4 INCHES POSSIBLE. ELSEWHERE...MAY SEE SOME LIGHT SNOW/FLURRIES REDEVELOP AFTER SUNRISE AS AIR MASS IS WEAKLY UNSTABLE...THOUGH ANY ADDITIONAL ACCUMULATION WILL BE MINOR. MAY ALSO SEE SOME BRIEF BREAKS IN THE OVERCAST EARLY THIS MORNING AS CLOUD SHIELD ASSOCIATED WITH THE SOUTHERN PLAINS UPPER LOW PULLS AWAY...THOUGH EXPECT LOW AND MID LEVEL CLOUDINESS TO REDEVELOP BY LATE MORNING AS FORECAST SOUNDINGS REMAIN CLOSE TO SATURATION. LATEST NUMERICAL GUIDANCE SUGGESTS LITTLE IF ANY WARMING OVER THE AREA TODAY...WITH STEADY OR SLOWLY FALLING TEMPS BY AFTERNOON AS MAIN COLD POOL ALOFT ROTATES SOUTH OVER THE STATE. COMBINATION OF TEMPS NEAR ZERO AND WINDS GUSTING OVER 20 KNOTS WILL PRODUCE WIND CHILLS IN THE MINUS 20 TO MINUS 30 RANGE THROUGH THE DAY...AND WILL THUS CONTINUE THE WIND CHILL WARNING ALONG AND EAST OF I-25. TONIGHT...UPPER LOW DRIFTS SOUTH ACROSS COLORADO...KEEPING BEST UPWARD VERTICAL MOTION AND HEAVIER SNOWFALL SOUTH OF THE AREA OVER NEW MEXICO. TOUGH TO RULE OUT OCCASIONAL LIGHT SNOW JUST ABOUT ANYWHERE WITH SATURATED AIR MASS AND WEAK UPSLOPE...THOUGH ANY ACCUMULATING SNOW WILL BE MINOR AND LIMITED TO AREAS NEAR THE NM BORDER. MAIN CONCERN IS TEMPERATURES...WITH POTENTIAL CLEARING OVER THE NORTHERN HALF OF THE AREA AFTER MIDNIGHT. GUIDANCE MINS ARE BRUTALLY COLD ALONG AND NORTH OF THE ARKANSAS RIVER...WITH POTENTIAL LOWS IN THE MINUS 15 TO MINUS 25 RANGE OVER PUEBLO AND EL PASO COUNTIES AND IN THE MINUS 20 TO MINUS 30 RANGE AROUND LAKE GEORGE AND NEAR LEADVILLE...IF SKIES CLEAR. STILL NOT CONVINCED WE'LL CLEAR ENOUGH TO MAXIMIZE RADIATIONAL COOLING...SO WILL SHADE TOWARD SLIGHTLY WARMER MET GUIDANCE MINS. WINDS WILL DIMINISH DURING THE EVENING...THOUGH SPEEDS IN THE 5 TO 10 RANGE PLUS TEMPS WELL BELOW ZERO WILL KEEP WIND CHILLS IN THE WARNING RANGE (MINUS 24 OR COLDER) THROUGH THE NIGHT. --10 LONG TERM... (WEDNESDAY-MONDAY) WEDNESDAY-THURSDAY NIGHT...COLD UPPER TROUGH ACROSS THE STATE EARLY WEDNESDAY MORNING CONTINUES TO SLOWLY DIG SOUTH AND EAST AND OUT OF THE AREA THROUGH WEDNESDAY AFTERNOON WITH INCREASING NORTHERLY FLOW ALOFT ACROSS THE REGION WEDNESDAY NIGHT AND THURSDAY. LATEST MODELS CONTINUE TO INDICATE A MINOR SHORT WAVE EMBEDDED WITHIN THE NORTHERLY FLOW DIGGING ACROSS THE NORTHERN ROCKIES THURSDAY WHICH THEN CONTINUES TO MOVE ACROSS THE STATE THROUGH THURSDAY NIGHT. HAVE KEPT ISOLATED TO LOW END SCATTERED POPS ACROSS THE HIGHER TERRAIN AND HIGH VALLEYS THROUGH THE DAY WEDNESDAY WITH THE BEST POPS ACROSS THE SOUTHERN MTS WITH WEAK EASTERLY MID LEVEL FLOW SLOW BECOMING MORE WESTERLY AS TROUGH AXIS CONTINUES TO DIG OUT ACROSS THE SOUTHERN PLAINS. HAVE ALSO ADDED AND INCREASED POPS ACROSS MAINLY THE HIGHER TERRAIN THURSDAY AFTERNOON AND EVENING PASSING MINOR WAVE. TEMPS TO REMAIN WELL BELOW SEASONAL AVERAGES WITH HIGHS STRUGGLING TO GET OUT OF SINGLE DIGITS ON WEDNESDAY. WITH CLEARING SKIES WILL LIKELY SEE TEMPS TANK EARLY WEDNESDAY NIGHT WITH SOME WARMING THROUGH EARLY THURSDAY MORNING...ESPECIALLY ACROSS THE HIGHER TERRAIN WITH SLOW WARMING ALOFT. HIGHS TRICKY ON THURSDAY WITH WARMING ALOFT KEEPING SHARP INVERSIONS IN PLACE AND HAVE STAYED AT OR BELOW GUIDANCE...ESPECIALLY ON THE FAR SE PLAINS WITH HIGHS IN THE 20S AND 30S. FRIDAY-MONDAY...MODELS CONTINUE TO INDICATE A FAIRLY UNSETTLED PATTERN THROUGH THE PERIOD WITH SEVERAL HARD TO TIME SHORT WAVES MOVING THROUGH THE MODERATE TO STRONG NORTHWESTERLY FLOW ALOFT ACROSS THE REGION FRIDAY AND SATURDAY WITH A STRONGER SYSTEM DIGGING ACROSS THE ROCKIES SUNDAY AND MONDAY. WITH THAT SAID...HAVE INTRODUCED SLIGHT TO LOW END CHANCE POPS TO THE HIGHER TERRAIN FRIDAY AND SATURDAY WITH TEMPS WARMING TO AROUND SEASONAL AVERAGES. FOR SUNDAY AND MONDAY...HAVE KEPT MAINLY SLIGHT CHANCE POPS AREA WIDE WITH BELOW AVERAGE TEMPERATURES EXPECTED AS MODELS CONTINUE TO INDICATE A FAIRLY STRONG COLD FRONT MOVING ACROSS THE REGION...THOUGH HAVE WAVERED ON THE WESTERN EXTENT OF THE COLDEST AIR. -MW AVIATION...MOUNTAINS WILL CONTINUE TO BE OCCASIONALLY OBSCURED BY CLOUDS/SNOW SHOWERS TODAY INTO TONIGHT...WITH CLEARING FROM NORTH TO SOUTH LATE TONIGHT INTO WEDNESDAY MORNING. FOR THE TAF SITES...EXPECT MAINLY VFR CONDITIONS TODAY AND TONIGHT...THOUGH SOME BRIEF SNOW SHOWERS COULD LOWER CIGS/VIS TO MVFR FOR A TIME BETWEEN 17Z-01Z. && .PUB WATCHES/WARNINGS/ADVISORIES... WIND CHILL WARNING UNTIL 8 AM MST WEDNESDAY FOR COZ084>089- 093>099. WINTER WEATHER ADVISORY UNTIL 6 PM MST THIS EVENING FOR COZ066- 068. && 88/50
Hazardous weather outlook, Feb 1, 6:35 AM MST, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 635 AM MST TUE FEB 1 2011 COZ058>089-093>099-021345- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 635 AM MST TUE FEB 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT GUSTY NORTH WINDS WILL CONTINUE ALONG AND EAST OF INTERSTATE 25 TODAY AND TONIGHT...PRODUCING DANGEROUSLY COLD WINDS CHILLS OF MINUS 20 TO MINUS 35 DEGREES...WITH THE COLDEST READINGS NEAR THE KANSAS BORDER...WHERE WINDS WILL BE SLIGHTLY STRONGER. MAINLY LIGHT SNOW WILL CONTINUE OVER MUCH OF SOUTHERN COLORADO TODAY AND TONIGHT...WITH THE HEAVIEST SNOWFALL OVER THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS...WHERE STORM TOTAL SNOWFALL WILL RANGE FROM 4 TO 8 INCHES BY LATE TONIGHT. OVER THE SOUTHERN SANGRE DE CRISTO RANGE...THE WET MOUNTAINS AND THE INTERSTATE 25 CORRIDOR FROM COLORADO CITY SOUTH TO RATON PASS...AN ADDITIONAL 1 TO 3 INCHES OF SNOW IS LIKELY BY EARLY THIS AFTERNOON. ELSEWHERE...SNOWFALL TODAY AND TONIGHT WILL BE VERY LIGHT...WITH ACCUMULATIONS LESS THAN AN INCH. RESIDENTS AND THOSE PLANNING TRAVEL ACROSS COLORADO TODAY AND TONIGHT SHOULD BE PREPARED FOR EXTREMELY COLD TEMPERATURES AND WIND CHILLS. IF VENTURING OUTSIDE...COVER AS MUCH OF YOUR SKIN AS POSSIBLE USING MITTENS...EAR MUFFS...SCARF...HAT AND FACE PROTECTION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY VERY COLD WEATHER WILL CONTINUE WEDNESDAY WITH HIGH TEMPERATURES MAINLY IN THE SINGLE DIGITS ABOVE AND BELOW ZERO...WITH THE COLDEST READINGS ACROSS THE HIGHER TERRAIN. DANGEROUSLY COLD WIND CHILLS OF 20 BELOW TO 35 BELOW ZERO WILL PERSIST INTO WEDNESDAY MORNING AS WELL. IN ADDITION TO THE COLD...SCATTERED LIGHT SNOWFALL WILL CONTINUE THROUGH WEDNESDAY AFTERNOON...MAINLY ACROSS THE SOUTHERN MOUNTAINS WHERE ADDITIONAL ACCUMULATIONS OF 1 TO 2 INCHES WILL BE POSSIBLE. OVERNIGHT LOWS WEDNESDAY NIGHT INTO THURSDAY MORNING WILL ALSO REMAIN WELL BELOW SEASONAL AVERAGES WITH READINGS MAINLY BETWEEN 5 BELOW AND 15 BELOW ZERO. A SLOW WARMING TREND TO AROUND SEASONAL TEMPERATURES CAN THEN BE EXPECTED THURSDAY THROUGH SATURDAY...WITH ISOLATED TO SCATTERED LIGHT SNOW SHOWERS POSSIBLE OVER MAINLY THE HIGHER TERRAIN...AS A SERIES OF WEAK WEATHER DISTURBANCES MOVES ACROSS THE STATE. A STRONGER SYSTEM IS THEN EXPECTED TO MOVE ACROSS THE STATE SUNDAY AND MONDAY...BRINGING A CHANCE OF SNOW TO ALL OF SOUTH CENTRAL AND SOUTHEAST COLORADO...ALONG WITH BELOW SEASONAL TEMPERATURES. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST COLORADO TODAY AND TONIGHT. 10/23
Nearby
Wind Chill Watches in Colorado, 2011Every wind chill watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.